# SDR IXXA07SMN091S

- Difficulty date: February 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT WING OUTBORD AILERON LOWER PANEL NON STANDARD REPAIR, BETWEEN STATION XA 650.000 AND XA 693.000.  REMOVED SKIN WITH EXISTING NON STANDAR REPAIR.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED PARTS, FROM STATION XW 546.000 TO XA 724.000.  BALANCED AILERON, FOUND WITHIN TOLERANCE.  MOMENT: 3345.41 IN-LBS IAW DC8 SRM 57-8-1 FIGURE 4, ITEM "E" AND "L", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142 DATED  04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-4-4.
